# SDR REXA2016022400280

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GND POWER RECEPTACLE BRACKET IS CRACKED.  CONTINUATION CARD 8788611 OP 165 & 178.  REPLACED ACFT GND POWER RECEPTACLE BRACKET IAW SRM 51-40-00, 51-42-21, 51-40-11, 51-42-06 & 51-23-00.  REF MWC JOB 8788611 65, 165, 178 & 206 FOR WORK PERFORMED.
